# SDR CA071227003

- Difficulty date: October 15, 2007
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Cessna 210-5
- Aircraft time: 8,309 hours
- Engine: Cont IO470S
- Propeller: Mcauly D3A36C410
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bolt
- Part number: NAS464P5A42
- Condition: Broken
- Location: Nlg Drag Strut
- Part time: 8,203 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) WHILE TAXING ON BUSH STRIP, NOSE GEAR AFT DRAG STRUT BOLT BROKE AND WORKED OUT CAUSING NOSE GEAR TO FOLD FWD. (TC NR 20071227003)
